MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTS22, 12X100 KII SLEEVE ZTHR 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTS22, 12X100 KII SLEEVE ZTHR 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTS22
Medical Device Problem Codes Material Fragmentation (1261); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Event date is unknown.Procedure performed: unknown.Event description: [translation] valve detaches and falls into patient's abdomen.Patient status: unknown.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with four sterile units.Visual inspection of the event unit confirmed the complainant¿s experience of seal component fragmentation.The septum, an internal rubber component of the seal, was fragmented.No visual non-conformances were observed on the four sterile units.Based on the condition of the event unit, it is likely that the reported event was caused by non-axial insertion or removal of asymmetrical instruments through the trocar.Applied medical¿s instructions for use (ifu) states, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." this event was initially reported based on the description of the event.However, based on the evaluation of the event unit, applied medical determined that this event is not reportable as septum fragmentation is unlikely to cause or contribute to death or serious injury as the fragment poses minimal risk to the patient anatomy as it is small, soft, and thin.Correction: updated section h6 device code to 1261.
 
Event or Problem Description
Procedure performed: unknown.Event description: [translation] valve detaches and falls into patient's abdomen.Patient status: patient is ok.

Brand Name
CTS22, 12X100 KII SLEEVE ZTHR 12/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15955773
Report Number2027111-2022-00855
Device Sequence Number6561995
Product Code GCJ
UDI-Device Identifier00607915123734
UDI-Public(01)00607915123734(17)250613(30)01(10)1449922
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2025
Device Model NumberCTS22
Device Catalogue Number101472328
Device Lot Number1449922
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown